MAUDE Adverse Event Report: K2M, INC. INNER THREADED FLEX SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. INNER THREADED FLEX SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 4508-90143
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tip of a cayman mi inner threaded flex shaft fractured intra-operatively, and that the fractured component remained in the patient.The procedure was completed successfully with no surgical delay and no adverse consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected data: g1 additional data: h3 h6 coding has been updated to reflect completion of the investigation.

Brand Name
INNER THREADED FLEX SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21101289
Report Number3004774118-2025-00005
Device Sequence Number8935309
Product Code LXH
UDI-Device Identifier10888857095892
UDI-Public(01)10888857095892(11)160223(10)EFGY
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4508-90143
Device Lot NumberEFGY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown